# SDR HAIHEEA9781

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Actuator
- Part number: 212076004005
- Condition: Parts Missing
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO ACTUATOR PARTS MISSING 2 EACH LINKS.
